# SDR YENA2021091300571

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 36,181 hours, 12,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 3962A0000K01
- Part serial: 3962A00LI002329
- Condition: Failed
- Location: Ozone
- Part time: 1,378 hours, 447 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2404, SJU-JFK(DIVERTED TO BACK SJU). AFT T.O. LIGHT BUMPS #3 REPORTS ODOR FROM ABOVE HER JUMPSEAT. DIDNT LAST LONG AND THE REST OF THE INFLIGHT SMELLED NOTHING. LATER AT FL 340, RAIN AND MOD TUB ENCOUNTER ST. ELMO FIRE, INFLIGHT REPORTED ENTIRE CABIN FILLED WITH STRONG ODOR OF MELTING WRES OR CABLE. DECLARED EMER. ( APU SYSTEM ); PERFORMED DECONTAMINATION ON ECS (ENVIRONMENTAL CONTROL SYS) LEVEL B IAW AMM 21-00-00-615-803A AND TSM 05-50-00-810-831A. R&R OZONE CONVERTER ASSY IAW A320 AMM 21-58-42. ITEM PLACED ON MEL# 49-10-01 APU SYS. CAT.C, MX-4 UPDATED & PLACARD INSTALLED. (M) PROCEDURES C/W. MCC BRIAN NOTIFIED. MDDR# 4499623. (EMERGENCY WAS DECLARED)(SUPPLEMENTAL INFORMATION TO FOLLOW)
